# SDR AALA20130116011

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 56,642 hours, 7,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2D ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 2D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
